Author Topic: 911 call this morning  (Read 263 times)

[Buddie]

911 call this morning
« on: May 20, 2022, 03:45:06 pm »
Woke up late to work this morning. Called my boss spoke to him for a short bit. Hung up with him. Sitting outside my body started to get really heavy. My brain was like running a thousand miles an hour. My arms were really heavy or felt like I couldnít hold them up. I freaked out. I went to lie down in the bed. My vision started to get blurry. Felt like I was sinking down in the bed. I was super scared. Felt like I couldnít breathe and my heart was pounding. I started yelling to my wife I was having a heart attack. She tried her best to calm me down. I called 911. At the time it did not feel like a panic attack. As soon as the ems came I felt like an asshole. It was gone. In hindsight it did feel like a panic attack. Anyone else get these.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 911 call this morning
« Reply #1 on: May 20, 2022, 03:58:58 pm »
Yes Iíve had that, and noticed as severe as it feels they always vanish abruptly.  They are awful
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 911 call this morning
« Reply #2 on: May 20, 2022, 04:04:17 pm »
Also they checked my blood sugar. It was 76. Iím not diabetic. But could be a culprit.
Very scaryÖ props to wifeÖfor helping me thru benzo withdrawl and panic attacks. Yuckkk I hate this shit. But I guess itís better than having something really wrong.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 911 call this morning
« Reply #3 on: May 21, 2022, 11:56:11 pm »
I do, bad like that. It feels like an awake seizure of sorts, mine have always been this way. Effect my movement and feels like I'm wearing a helmet, sometimes can't walk,  feel semi paralyzed. Over 100 is high for glucose I think, isn't it ?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 911 call this morning
« Reply #4 on: May 22, 2022, 12:45:01 am »
Also they checked my blood sugar. It was 76. Iím not diabetic. But could be a culprit.
Very scaryÖ props to wifeÖfor helping me thru benzo withdrawl and panic attacks. Yuckkk I hate this shit. But I guess itís better than having something really wrong.

If that was a fasting blood sugar, it's the low end of normal. Below 70 is hypoglycemia. Over 100 to 125 indicates pre-diabetes. Over 125 is diabetes. If you were hypoglycemic the ems would have given you glucose, and taken you to the hospital.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 911 call this morning
« Reply #5 on: May 26, 2022, 01:06:45 am »
Yes here, heavy arms. Very scary. Also your other post about breathing and tight back and stomach I get this as well. For a while the whole area was suspended almost
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.